Kaleb has ingrown toenail so he was put on cephalexin...after 3 days of him getting it, his reflux started to get horrible, even though he is on axid.
I stopped the cephalexin for 2 days and continued his reflux med, axid, and he felt noticeably better. But his toe was no better :-(
So doc started him on augmentin thinking maybe he just had a reaction to the cephalexin but not really sure what the issue is because there is no documented case of antibiotics interferring or reacting with antibiotics.
After 2 days on the augmentin, he started exhibiting same reflux signs as he did on cephalexin, so we stopped that one.
He is absolutely miserable after 2 days of getting these antibiotics....screaming while eating, arching back, thrusting head back, will not eat even tho he is starving, just spits all formula out of his mouth.
I thought it might be thrush but he has nothing in his mouth. And I didn't think thrush could be painful like that. We are going to doc tomorrow but I was curious if anyone else had experienced this.